MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAS
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed button error.The customer's blood glucose value was unknown.The time was advances.The customer was advised that the pump will need to be replaced and was advised to discontinue use of the pump and revert to a back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with no (act, up and escape) button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime a33 and excessive no delivery test due to buttons not responding.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9138183
Report Number2032227-2019-71102
Device Sequence Number2617083
Product Code OYC
UDI-Device Identifier00613994407696
UDI-Public(01)00613994407696
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAS
Device Catalogue NumberMMT-522LNAS
Device Lot NumberA000114248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight119